MathSciNet Relay Station
MathSciNet bibliographic data
MR1359957 35H05 (35J99 35P15 58G03)
Maheux, P.; Saloff-Coste, L. Analyse sur les boules d'un opérateur sous-elliptique. (French) [Analysis on the balls of a subelliptic operator] Math. Ann. 303 (1995), no. 4, 713–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement